When you get older your body stops producing growth hormone, what age should you start taking Hgh precursers to increase growth?
03-31-2005, 07:12 AM #1
03-31-2005, 07:15 AM #2
03-31-2005, 06:55 PM #3
The problem with PH (I've taken andro) is the almost total loss of libio. Nothing worse then having your Wife feeling sexy and not being able to get hard...
So keep the viagra handy. Even that wont work all the time.
Man you've got some explaining to do!!
VisionYour kids will never remember how much money you have in the bank, they will always remember time together in the shop!
The more I know,
the less I understand.
All the things I thought I'd figured out,
I have to learn again
03-31-2005, 07:07 PM #4
03-31-2005, 08:28 PM #5
04-01-2005, 07:22 AM #6Originally Posted by Sampson87
Sorry, just being a little smart-ass.
Seriously, they're bogus and a waste of money. If they worked, they'd be flying off the shelves and anyone over 30-40 and working out would be like a 20 year old.
Really, forget about them.
04-01-2005, 07:33 AM #7
04-01-2005, 09:44 AM #8
- Join Date: Mar 2005
- Location: Wylie, Texas, United States
- Age: 51
- Posts: 2,766
- Rep Power: 615
04-02-2005, 02:30 AM #9
04-02-2005, 03:25 AM #10
My 65 year old husband has been taking HGH for the past few years and swears by it (pill form) He is a traditional historical swordsmith (coalfired forge, anvil/hammer) of 50 years experience. When taking them, he has less aches and pains with better muscle tone. Started out taking the Ultimate HGH at the time.
He even badgered me into trying it out even though I told him that lifting moderately heavy weights does help the body produce the GH better. Well, I did first first time for about five months and it did give me more energy with fewer aches while lifting. Recovery was faster. Being 53 and post menopausal, my skin was getting thinner and the HGH was firming it back. There were other benefits too but there was a down side as well. It is a natural steriod and by taking 4 tablets aday with no break, I was beginning to feel edgy all the time. Was getting angry quicker and started feeling some bloating. Also I found myself getting an gutache after eating some foods where it did not happen before. Now, he had no such symptoms. But I just plain had to stop it. I could not keep feeling this "edgyness" although it did help the lifts. I dont know if the combination of lifting, that helps keep normal GH production up, and taking the pills was too much of a good thing.
When I went off it, there was some "tiredness" for a day or so but the "edgyness/anger" went away quickly. Only after I stopped lifting for about six months did the usual age/arthritis aches and pains show up. I missed my workouts and finally went back to them last week after dropping them about five months ago.
Now it could have been from taking four pills instead of three. Also I am 5'6" and lighter than my husband. Maybe it's because I am a post menopausal woman and all the commericals are aimed at men....since there are more medical reports using men than women about this at the time. Actually I found only one report where a group of women used this with varying results. Most others were men.
In anycase, after a year of being without it. I have tried it again on his insistance....he thought I was getting too "dried up" without it. My skin was getting thinner and was feeling the aches more. So I figured why not ....with some changes. The new stuff is from a different company and I only take three pills and will stop for a couple of days after a two week continuous schedule. No edgyness, no quick anger but feeling all the other good benefits. So I must be doing something right this time.
I guess it depends on the person and their age...and perhaps, gender.
04-02-2005, 04:47 AM #11Originally Posted by Laurie
Just keep in mind that it is not true human growth hormone, but probably a precusor composed of amino acids and other items that are supposed to stimulate production of growth hormone. True human growth hormone cannot be ingested. Like insulin, it has to be injected. Both insulin and hgh are protein hormones (something like 190 amino acid chain). They would be digested in the stomach like any other protein before they could do their jobs.
But the side effects you describe are not consistent with human growth hormone. It is not a steroid, so it doesn't have the same effects as anabolic steroids (apart from tissue growth). It may be a DHEA product that is labeled as human growth hormone. DHEA converts to both testosterone and estrogen. The side effects you mentioned are consistent with testosterone/estrogen imbalance.
I may get flamed for this, but this is why otc prohormones and precusors are not such a good thing. You really don't knnow what you are getting, nor are blood levels of hormones monitored by a doctor. In case anyone hasn't figured it out yet, I am pretty much anti-self medicating and tinkering with the hormonal balance. Been there, done that, had problems.
04-02-2005, 11:17 PM #12Just keep in mind that it is not true human growth hormone, but probably a precusor composed of amino acids and other items that are supposed to stimulate production of growth hormone. True human growth hormone.....
But the side effects you describe are not consistent with human growth hormone. It is not a steroid, so it doesn't have the same effects as anabolic steroids (apart from tissue growth). It may be a DHEA product that is labeled as human growth hormone. DHEA converts to both testosterone and estrogen. The side effects you mentioned are consistent with testosterone/estrogen imbalance
My husband is Type 2 diabetic but did not know it for many years. He was the one who got angry at the drop of a hat from that hormonal roller coaster. He found out and took control of it about a year before I went through my change. So what immediate anger I sometimes went through then at him.....well, there were past issues caused by his problem that I had kept inside. That we finally knew what his problem was and that he took control to change it made life alot easier. However, we knew I was going through Menopause and was able to deal with it.
So what you are saying, the DHEA was causing too much testosterone production in my system? Estrogen levels are lowered after menopause and women do produce some testosterone anyway. Just not as much as the guys.
04-03-2005, 07:17 AM #13Originally Posted by Laurie
04-06-2005, 12:24 AM #14
04-06-2005, 05:55 AM #15